# SDR UPS03840459

- Difficulty date: April 20, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  APPROX. STA 700, LONG 35 RT, SHEAR TIE (FRAME ANGLE) UNDER STRESS PN L IS CORRODED AND CRACKED     REMOVED DAMAGED SECTION OF SHEAR TIE IAW DC8 SRM 51-1-20D, FABBED NE W SECTION IAW DWG 9753780, LOCATED AND DRILLED UP NEW SECTION IAW D WG 9753780 ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED ON AIRCRAFT IAW DC8 SRM 51-1-20D
